MAUDE Adverse Event Report: CORIN LTD OPS; ORTHOPAEDIC SURGICAL PLANNING AND INSTRUMENT GUIDES

CORIN LTD OPS; ORTHOPAEDIC SURGICAL PLANNING AND INSTRUMENT GUIDES
Model Number 1200-0000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are currently in the process of retrieving further information to perform investigation.We will provide a follow up report upon completion.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Revision due to ceramic liner fracture.
 
Event or Problem Description
Revision due to breakage of ceramic liner.
 
Additional Manufacturer Narrative
(b)(4).Final report.An investigation was launched into this event by the manufacturer.A review of product history records was performed which revealed that no anomalies were observed in the device history records of ops insight which may have caused or contributed to this event.The ops insight plan was made in accordance with specification.There is no indication that ops would have contributed to this event.Based on the available information, the manufacturer has concluded that this event was unrelated to the use of ops technology.There is no evidence to suggest that this issue is systematic.Therefore, no further corrective or preventive action is deemed necessary.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
OPS
Common Device Name
ORTHOPAEDIC SURGICAL PLANNING AND INSTRUMENT GUIDES
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
lin htet aung
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23206709
Report Number9614209-2025-00584
Device Sequence Number13282057
Product Code PBF
UDI-Device Identifier09351327000848
UDI-Public09351327000848
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K202805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1200-0000
Device Lot NumberEKW_VY_21128
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPS PATIENT SPECIFIC FEMORAL GUIDE (1250-0100); OPS PATIENT SPECIFIC FEMORAL GUIDE (1250-0100)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale